WoRMS taxon details

Checked: verified by a taxonomic editorHalobates (Halobates) hawaiiensis Usinger, 1938

478501

urn:lsid:marinespecies.org:taxname:478501

accepted
Species
marine
Unreviewed: has not been verified by a taxonomic editorDistribution Hawaiian Exclusive Economic Zone  
Unreviewed: has not been verified by a taxonomic editortype locality contained in Hawaiian Exclusive Economic Zone [details]
Polhemus, D.; Cheng, L. (2016). Halobates (Halobates) hawaiiensis Usinger, 1938. Accessed through: World Register of Marine Species at http://marinespecies.org/aphia.php/aphia.php?p=taxdetails&id=478501 on 2017-11-19

Date
action
by
2010-05-31 07:43:44Z
created
2010-08-13 06:51:39Z
changed
2016-02-06 06:17:26Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License



basis of record Andersen, N.M.; Cheng, L. (2004). The marine insect Halobates (Heteroptera: Gerridae): biology, adaptations, distribution and phylogeny Oceanogr. Mar. Biol. Ann. Rev. 42: 119-180 (look up in IMIS[details]  Available for editors  PDF available [request] 

additional source Ikawa, T.; Okabe, H.; Cheng, L. (2012). Skaters of the seas – comparative ecology of nearshore and pelagic Halobates species (Hemiptera: Gerridae), with special reference to Japanese species Mar. Biol. Res. 8(10): 915-936. [details]  Available for editors  PDF available [request] 

additional source Cheng, L. (Ed.). (1976). Marine insects. North-Holland Publishing Company: Amsterdam, The Netherlands. ISBN 0-444-11213-8. XII, 581 pp., available online at http://repositories.cdlib.org/sio/techreport/48/ [details]   
 
 Present  Inaccurate  Introduced: alien